# SDR DALA2015062503960

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 17 LT AND BS 237 AT FUSELAGE CABIN STRUCTURE.   SECTION OF LONGERON WAS REPLACED IAW SRM 51-30-5, 51-10-3, PAR 14 AND 21, AND 51-30-2, 53-02, FIG 18.
